# SDR SWI2024F00718

- Difficulty date: May 29, 2024
- Submitted: August 23, 2024
- Operation: Air carrier
- Aircraft: N758SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10222
- Aircraft time: 48,176 hours, 31,900 cycles
- System (JASC): 5741 · Wing, Fuselage Attach Fittings
- Part: Slat Track
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H # 2 SLAT MID SLAT TRACK HAS PITTING CORROSION AND SEVERAL AREA'S OF WEAR  (S/N 00521)     (C-CHECK RO 8/22/2024)     BLENDED PITTING FROM RH WING SLAT TRACK 2-2 REF. CRJ-700 SRM 51-12-00-001-001-A01, DWG CC670-12050 REV.-C, AND COMPLIED WITH REO 670-57-42-1599, REV. --, DATE 2024-06-27. SLATS RIGGING REQUIREMENTS ARE MET. COMPLIED WITH TASK 51-900-1002-SKY
